I'm finding that the lyrica doesn't help with pain.
It does make the tingles and numbness somewhat better, but I still have pain.
I am also experiencing alot of brain fog, and balance issues today.
I take 300 Mg, and an hour later I need a nap. I just began taking the 300 mg.. will the sleepiness wear off in time?
What can I take for pain? I'm going to the pain management doc on Wed. and would like to ask him for something then.
I know dilaudid works well for me when I get a migraine.
Percoset does nothing at all. (unless i take 3 at a time, but then all that does is make me want to clean the whole house, then sleep)
Also, I'm getting a headache each time the lyrica is wearing off.. argh!
I just want to be pain free, and be able to drive to school, and feel normal.
I'd appreciate it if you could tell me what helps you, painwise.
If you are getting alot of drowsiness after taking the Lyrica then take it at night before bedtime. The effects from it should last throughtout the entire day. I take Lyrica but I take 600mg total. I take 300mg at night but have to take 300mg during the day which I hate as well. I get the brain fog and tiredness. One doctor told me that I could take all 600mg at night but I don't know if that is really a good idea. That just sounded like way to much to take at once. I have neuropathy as well and have tried just about every medication that there is. I recently started on the fentanyl patch and that is helping. I just hate dealing with the pain every day as well and hate how much that I miss out on. Just know that you aren't the onlyl one dealing with this. Hope that helps.
Last edited by brianpain33; 09-25-2007 at 03:35 PM.
hi everyone.. im sorry for posting my story here but i dont know how to make a new thread. k well heres my story... i had a spinal anesthesia done aug 19 and the next day i had tingling in my feet which then spread all over my body.. also had burning pains twitches cant feel the urge to urinate nausea vomitng diarreah fluctuating bloodpressure rapid heartbeat... you name it i got it. thankgod im still walking!! i hope it doesnt get worse... they gave me neuronthin but it makes me so sick to my stomach! any advice on what i should do or what i should take.. can this get better on its own?? i have an emg on oct 3rd hopefullt this will give some answers.. thanks in advance!
hi..I take nortryptiline plus dilantic and takes all the pain away...all.
Your condition, if it is pn, WILL PROBABLY NOT GO AWAY BY ITSELF.
Neuronton worked for me for many years but after having pn for over
25 years, it stopped working. 15 years ago, It was a miracle drug with "no
bad reactions". That was proved to be wrong. But even with that new information, with the pain that I had,I would have taken it anyway.
Check all the previous blogs from people, like you, have chronicled
their pn path. the woondog
hi.. thanks for the help...so if you dont think it will go away on its own do you think it will get better. You see im thinking maybe the meds that they used to numb the nerves irratated them. They used bupivicane and fentanol and some other stuff (however you spell it) I really really do hope this isnt permanent! Are there any medicines that help with the tingling and numbness and the twitching?? anyone..please help!! thanks!